Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients

Research output: Contribution to journalArticle

127 Citations (Scopus)

Abstract

In this paper we shall establish a new theorem on the existence and uniqueness of the adapted solution to a backward stochastic differential equation under a weaker condition than the Lipschitz one. 

Original languageEnglish
Pages (from-to)281-292
Number of pages12
JournalStochastic Processes and their Applications
Volume58
Issue number2
DOIs
Publication statusPublished - 1995

    Fingerprint

Keywords

  • adapted solution
  • backward stochastic differential equation
  • Bihari's inequality

Cite this